# SDR SWIA201436037

- Difficulty date: January 16, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 25,003 hours, 14,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LT NOSE FWD OF PITOT TUBE.  FLT 6480 REPLACED UPPER LT HAND SKIN & STRINGER 14 IAW SRM, PN1 CC670-33105-1 & PN2 CC670-33145-1.
